Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2014, Article ID 835765, 5 pages
Research Article

Stability of a Class of Coupled Systems

1School of Mathematical Sciences, Fudan University, Shanghai 200433, China
2Department of Mathematics and Physics, Shanghai Dian Ji University, Shanghai 201306, China

Received 9 March 2014; Accepted 4 April 2014; Published 16 April 2014

Academic Editor: Xinan Hao

Copyright © 2014 Kun-Peng Jin. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Kun-Peng Jin, “Stability of a Class of Coupled Systems,” Abstract and Applied Analysis, vol. 2014, Article ID 835765, 5 pages, 2014.